Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Pao-Lu Hsu 1909-1970

T. W. Anderson, K. L. Chung and E. L. Lehmann
The Annals of Statistics
Vol. 7, No. 3 (May, 1979), pp. 467-470
Stable URL: http://www.jstor.org/stable/2958730
Page Count: 4

You can always find the topics here!

Topics: Statistics, Statism, Universities, Matrices, Mathematical problems, Eugenics, Mathematical functions
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Pao-Lu Hsu 1909-1970
Preview not available

Page Thumbnails

  • Thumbnail: Page 
467
    467
  • Thumbnail: Page 
468
    468
  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470